# SDR CALA2024111202842

- Difficulty date: November 6, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 80,427 hours, 29,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5710U17
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR SUPPORT ANGLE HAS COOR @ RBL 31 BET STA  986.5 & 1016  MKD DOT 061 (REF AAR N/R 9915636) AMM 51-21-72-370-804, INSTALLED NEW SUPPORT ANGLE AS PER SRM 51-40-02-0G-0, DWG:147A5700.   REMOVED AFT CABIN WET AREA FLOOR SUPPORT ANGLE FROM STA 986.5 TO STA 1016 RBL 31 PER SRM 51-40-02-0G-0 LOCATED AND DOTTED NEW SUPPORT ANGLE PER SRM 51-40-05-0G-0, TREATED AND PRIMED NEW ANGLE HOLES PER SRM 51-20-01-0G-0 AND REMOVED AFT CABIN WET AREA FLOOR SUPPORT ANGLE FROM STA 986.5 INSTALLED NEW SUPPORT ANGLE AS PER SRM 51-40-02-0G-0, TO STA 1016 RBL31 PER SRM 51-40-02-0G-0, LOCATED AND DOTTED DWG:147A5700 NEW SUPPORT ANGLE PER SRM 51-40-05-0G-0, TREATED AND PRIMED WORK ACCOMPLISHED BY V945157 NEW ANGLE HOLES PER SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804
